Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Blood tests

Posted by qbsbrown on August 5, 2009, at 14:45:53

In reply to Re: Blood tests, posted by SLS on August 5, 2009, at 13:57:53

> I'm not working on theory at this point. I think you need to act on empirical observation and make decisions based upon what is known about the drug and how you react to it. I would raise the dosage to 600mg beginning tonight by taking 200mg as your evening dose. Let's see what happens. If you feel a little better tomorrow, maybe you can begin to taper the diazepam after your speaking engagement.
> - Scott

Well it sure feels on the verge of a nervous/psychotic breakdown, and I don't know if taking more of the drug is going to push me over the edge, or to provide some relief, like it initially was.

My head feels like it's on fire, from the med, the wd, and the stress. If it could possibly put the fire out, I'd be forever grateful.

And I would for sure be kicked off a benzo site for taking another med to possibly lessen the wd, as they think they are all evil and only make symptoms worse. I was the one, who no matter what vitamin, supplement, herb i tried, all seemed to make my symptoms worse. That was until the first couple of doses of tegretol. But one of them said that since I had some success tapering in the past with one, and the situation that I'm in, that it might be worth a shot, and to expect an initial flare up of symptoms.






Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673